Advertisement

Uniform Approximation on Certain Unbounded Sets in ℠n

  • Edgar Lee Stout
Part of the Progress in Mathematics book series (PM, volume 4)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    T. Carleman, Sur un théorème de Weierstrass, Arkiv för Mat. Ast. Fys. 20B(1927), 1–5.Google Scholar
  2. [2]
    J.-P. Ferrier and J. Siddiqi, Convexité polynomiale et approximation pondérée sur certaines sous-variétés réelles de ℂn, J. Math. Pures et App. 55(1976), 445–466.zbMATHMathSciNetGoogle Scholar
  3. [3]
    L. Hoischen, Eine Verschärtung eines Approximationssatz von Carleman, J. Approximation Theory 9(1973), 272–277.CrossRefzbMATHMathSciNetGoogle Scholar
  4. [4]
    J. Nunemacher, Approximation theory on totally real submanifolds, Math. Ann. 224 (1976), 119–141.MathSciNetGoogle Scholar
  5. [5]
    S. Scheinberg, Uniform approximation by entire functions, J. Anal. Mathematiques. 24 (1976), 16–18.MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 1980

Authors and Affiliations

  • Edgar Lee Stout
    • 1
  1. 1.University of WashingtonSeattleUSA

Personalised recommendations